The Australian Journal of Mathematical Analysis and Applications

Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  


Volume 13

Volume 19, Issue 1, 2022


Art No.
Title Author (s)


Trace Inequalities for Operators in Hilbert Spaces: a Survey of Recent Results


Sever S. Dragomir


A Generalization of a Partial b-metric and Fixed Point Theorems


P. Singh and V. Singh


On Trigonometric Approximation of Continuous Functions by Deferred Matrix Means


Xh. Z. Krasniqi


Timelike Surfaces with a Common Line of Curvature in Minkowski 3-Space


M.K. Saad, A.Z. Ansari, M. Akram and F. Alharbi


Improved Oscillation Criteria of Second-Order Advanced Non-canonical Difference Equation


G.E. Chatzarakis, N. Indrajith, S.L. Panetsos, E. Thandapani


Three Inequalities Associated with Rado Inequality


Rin Miyao, Yusuke Nishizawa, Keigo Takamura


Several New Closed-form Evaluations of the Generalized Hypergeometric Function with Argument 1/16


B. R. Srivatsa Kumar, Insuk Kim and Arjun K. Rathie


The Boundedness of Gradient Solutions of P-Laplacian Type


Corina Karim, Khoirunisa, Ratno Bagus Edy Wibowo


Reverse Hölder and Minkowski type integral inequalities for n functions


Panagiotis T. Krasopoulos and Lazhar Bougoffa


Conservativeness Criteria of Girsanov Transformation for Non-Symmetric Jump-diffusion


Mila Kurniawaty


A Caratheodory's Approximate Solutions of Stochastic Differential Equations Under the Hölder Condition


Bo-Kyeong Kim and Young-Ho Kim


Corrigendum for Multistage Analytical Approximate Solution of Quasi-Linear Differential- Algebraic System of Index Two


I. M. Albak, F. A. Abdullah and Z. Zainuddin


© 2004-2023 Austral Internet Publishing